# SDR ABXA201009090119

- Difficulty date: August 23, 2010
- Submitted: September 9, 2010
- Operation: Air carrier
- Aircraft: N746AX
- Make and model: Boeing 767232
- Aircraft serial: 22223
- Aircraft time: 72,702 hours, 34,479 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146T30031
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BULGING AT RIVET AT STA 1544 STRINGER 36L.  REMOVED AND REPLACED STRINGER SECTION STA 1550-1491 IAW B767 SRM 53-00-03 FIG 51-40-02.
